# SDR CA970128010

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2435 · Starter-Generator
- Part: Duct Inlet
- Part number: 215T5091010
- Condition: Split
- Location: Start/Gen
- Part time: 161 hours
- Component: Airpts, 215T5091018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELD ON COOLING DUCT FOR STARTER GENERATOR HAS NO METAL PENETRATION.  SKIN JOINT SPLIT AND PARTS ALMOST CHAFED THROUGH AN OIL RETURN LINE.  BOTH DUCT INLETS WERE IN SIMILAR CONDITION.  ONE OF THE SPLITS WAS .25 INCH AND THE OTHER .50 INCH WIDE.  INSPECTION CARRIED OUT AS PER CANADAIR REQUEST.
